For the past couple of years I have been wetting the bed after a few drinks. Sometimes it happens and sometimes it doesnt, there doesnt seem any rhyme or reason to it. Its terribly embarassing and i was wondering if there is any solution to this problwm other than not drinking all? Could it be a medical problem? Please help!!!
Checking for various metabolic diseases like diabetes or thyroid disorders can help. If you are taking any diuretics, this should be looked it, as it can lead to bedwetting.
Alcohol can act as a diuretic - one option, other than abstaining, would be to take it further away from when you sleep.
A referral to a urologist can determine if there is any anatomical reason for your symptoms.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.